# SDR SWAA2014111234076

- Difficulty date: October 14, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 28,678 hours, 12,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT CORNER LOWER SKIN ON PANEL 241XF DELAMINATED.  REPAIRED PANEL IAW SRM.
